E-mail

E-mail a Wiley Online Library Link

A. Barbaud, E. Collet, B. Milpied, H. Assier, D. Staumont, M. Avenel-Audran, A. Grange, S. Amarger, P. Girardin, M.-T. Guinnepain, F. Truchetet, A. Lasek, J. Waton and on behalf of the Toxidermies group of the French Society of Dermatology A multicentre study to determine the value and safety of drug patch tests for the three main classes of severe cutaneous adverse drug reactions British Journal of Dermatology 168

Version of Record online: 28 FEB 2013 | DOI: 10.1111/bjd.12125

What’s already known about this topic?

  •  Patch tests (PTs) seem to be of value in investigating acute generalized exanthematous pustulosis (AGEP), with a possible role in drug reaction with eosinophilia and systemic symptoms (DRESS) (with a limited number of drugs in one study), but not in toxic epidermal necrolysis.

What does this study add?

  •  In the largest multicentre study to date, PTs were safe and useful for identifying agents in AGEP and DRESS, e.g. corticosteroids in AGEP or proton pump inhibitors in DRESS.
  •  Multiple drug reactivity was frequent in DRESS.

Complete the form below and we will send an e-mail message containing a link to the selected article on your behalf

Required = Required Field

SEARCH